# SDR DALA2014102705834

- Difficulty date: October 24, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 72,469 hours, 30,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING INOPERATIVE AT 46A.  MAINTENANCE REPLACED EMERGENCY LIGHT SHROUD AT 46 A/B. SYS OPS IS NORMAL.
